IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev OFT Conf / Next OFT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optical Fiber Technology (OFT) [schedule] [select]
Chair Fumihiko Ito (Shimane Univ.)
Secretary Kazuyuki Soma (Sumitomo Electric), Masaaki Takaya (NTT)
Assistant Hajime Arao (Sumitomo Electric), Hiroshi Watanabe (NTT)

Conference Date Thu, Jan 16, 2020 14:15 - 17:55
Fri, Jan 17, 2020 09:00 - 12:15
Topics  
Conference Place NINS Okazaki Conference Center 
Address 8-1, Temma, Myodaiji-cho, Okazaki, Aichi, 444-0864, Japan
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on OFT.

Thu, Jan 16 PM 
14:15 - 15:35
  14:15-14:20 Opening Address ( 5 min. )
(1) 14:20-15:10 [Invited Talk]
Trend of Optical Fiber Technique for In-vehicle Networks OFT2019-46
Takamitsu Aiba, Naoshi Serizawa, Tomohiro Wakabayashi (YAZAKI CORP.)
  15:10-15:35 Break ( 25 min. )
Thu, Jan 16 PM 
15:35 - 16:40
(2) 15:35-16:00 [Invited Talk]
Technology trends of IWCS2019 OFT2019-48
Fumiaki Sato (SEI)
(3) 16:00-16:25 [Invited Talk]
Report on ECOC2019
-- Optical Fibers --
OFT2019-47
Takuya Oda, Kazuhiko Aikawa (Fujikura)
  16:25-16:40 Break ( 15 min. )
Thu, Jan 16 PM 
16:40 - 17:55
(4) 16:40-17:05 Dispersion measurement of microcavities by using frequency reference signal transfer via optical fibre networks OFT2019-49 Kentaro Furusawa, Isao Morohashi, Shigeo Nagano, Motohiro Kumagai, Norihiko Sekine, Akifumi Kasamatsu (NICT)
(5) 17:05-17:30 Active Optical Cable using USB Type-C Connector OFT2019-50 Taisuke Nagasaki, Takeshi Inoue, Kensaku Shimada, Takashi Yamada, Hiroki Ishikawa, Yasuhiro Maeda (SEI)
(6) 17:30-17:55 Development of Optical Transmission Line for Aircraft Flight Control OFT2019-51 Takeshiro Nagai, Kengo Tanabe, Tomotaka Murase, Kouzou Kiyotake, Tohru Takahashi (SWCC), Koichi Yamamoto, Satoru Kato, Hiroyuki Ohta (KHI)
Fri, Jan 17 AM 
09:00 - 10:30
(7) 09:00-09:25 Denoising of Brillouin gain spectrum via dictionary learning considering strain variation OFT2019-52 Shogo Shimizu, Shota Kitamura, Shusuke Narieda, Hiroshi Naruse (Mie Univ.)
(8) 09:25-09:50 Availability verification of circumferential strain measurement method of a general ring-shaped structure by simulation experiments OFT2019-53 Shota Kitamura, Shusuke Narieda, Hiroshi Naruse (Mie Univ.)
(9) 09:50-10:15 Theoretical study of temperature/strain sensor using graded-index type photonic crystal fiber OFT2019-54 Hirohisa Yokota, Shuto Iseki, Yoh Imai (Ibaraki Univ.)
  10:15-10:30 Break ( 15 min. )
Fri, Jan 17 PM 
10:30 - 12:15
(10) 10:30-10:55 Traffic monitoring technologies for optical cable transfer work efficiency OFT2019-55 Yoshitaka Enomoto, Satoshi Simazu, Hideo Kawata, Takashi Ebine (NTT)
(11) 10:55-11:20 Single-mode Expanded Beam Multi-fiber Connector OFT2019-56 Akihiro Nakama, Yoshifumi Koike, Junichi Nakane, Akito Nishimura (FUjikura Ltd.)
(12) 11:20-11:45 Development of High-Density Aerial Optical Cable with High Strength Sheath OFT2019-57 Masatoshi Ohno, Akira Namazue, Ken Osato (Fujikura)
(13) 11:45-12:10 Transmission Performance of 600-Gb/s per Wavelength Signals over Installed Slotted-core Cable using G.654.E Optical Fibers OFT2019-58 Tomoaki Gonohe, Shusaku Matsumoto, Hidenobu Takaishi, Ryuichi Sugizaki, Shigehiro Takasaka (Furukawa), Alan McCurdy (OFS), Shingo Hara, Shuichi Watanabe, Masahiro Yuki, Takeshi Sakamoto (Fujitsu)
  12:10-12:15 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OFT Technical Committee on Optical Fiber Technology (OFT)   [Latest Schedule]
Contact Address Hajime Arao (Sumitomo Electric)
TEL +81-45-853-7167, FAX +81-45-851-1565
E-:ao-i 
Announcement URL of OFT is:http://www.ieice.org/cs/oft/jpn/english.html


Last modified: 2020-01-08 14:48:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OFT Schedule Page]   /  
 
 Go Top  Go Back   Prev OFT Conf / Next OFT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan